# SDR ASAA2017012519546

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 32,750 hours, 10,025 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND FAILED. TOUCHDOWN WELL LEFT OF CENTERLINE. CALM WINDS: (AUTO SPEED BRAKE ALSO DID NOT DEPLOY) HGS ACCEPTABLE FOR USE. ACFT GROUNDED.   IAW FIM TASK 22-11 TASK 825, AUTOLAND BITE GROUP 49 GOOD.  NO FAULTS IN FAULT HISTORY A & B. ACCOMPLISHED LAND VERIFY BITE GROUP 49.
